Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The notion of the Green's function in the theory of integro-differential equations. II


Author: J. D. Tamarkin
Journal: Trans. Amer. Math. Soc. 32 (1930), 860-868
MSC: Primary 45J05; Secondary 34B27, 34K10
MathSciNet review: 1501566
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45J05, 34B27, 34K10

Retrieve articles in all journals with MSC: 45J05, 34B27, 34K10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501566-0
PII: S 0002-9947(1930)1501566-0
Article copyright: © Copyright 1930 American Mathematical Society